This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
A urologist prescribed 4 weeks 500 mg levaquin after an exam in which he was unable to demonstrate an infection. It went like this. Urine samples were ok. Then prostate message, then inability to urinate soon. He tried to get a sample of non-urine from the massage, and I think failed. He did say that my prostate feels infected in some way in a "rectal exam". I do have symptoms like burning, urinating sometimes too often and sometimes not enough. I have some doubts about whether I should take the antibiotic without clear signs of a bacterial infection, especially for 4 weeks. Is this reasonable?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.